skip to main content
Show Results with:

Mathematical equation for prediction of cat mandibular canal height dimension based on canine tooth width measurement

Santos, Miguel; Carreira, L Miguel

Journal of feline medicine and surgery. Volume 18:Issue 6 (2016, June); pp 452-456 -- Sage Publications

Online access

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait